Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Triple correlations of multiplicative functions

Tom 180 / 2017

Pranendu Darbar Acta Arithmetica 180 (2017), 63-88 MSC: Primary 11N37; Secondary 11N60. DOI: 10.4064/aa8605-4-2017 Opublikowany online: 1 August 2017

Streszczenie

We find an asymptotic formula for the following sum with explicit error term: where F_1(x), F_2(x) and F_3(x) are polynomials with integer coefficients and g_1,g_2,g_3 are multiplicative functions with modulus less than or equal to 1.

Moreover, under some assumption on g_1,g_2, we prove that as x\rightarrow \infty, \frac{1}{x}\sum_{n\le x}g_1(n+3)g_2(n+2)\mu(n+1)=o(1), and assuming the 2-point Chowla type conjecture we show that as x\rightarrow \infty, \frac{1}{x}\sum_{n\le x}g_1(n+3)\mu(n+2)\mu(n+1)=o(1).

Autorzy

  • Pranendu DarbarInstitute of Mathematical Sciences
    CIT Campus, Taramani
    Chennai 600113, India
    and
    Homi Bhabha National Institute
    Training School Complex
    Anushakti Nagar
    Mumbai 400094, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek